# SDR F3LA2016040800028

- Difficulty date: April 4, 2016
- Submitted: April 9, 2016
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 41,683 hours, 20,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219420800
- Condition: Corroded
- Location: Fuselage
- Part time: 41,683 hours, 20,630 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, NOTED CORROSION, BETWEEN FRAME 64 & 67, Y254.  R & R FLOORBEAM IAW SRM 51-42-11 & SRM 51-72-1.
